Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Stationary discs glued to a Levi non-degenerate hypersurface


Author: Léa Blanc-Centi
Journal: Trans. Amer. Math. Soc. 361 (2009), 3223-3239
MSC (2000): Primary 32A10, 32V40
Published electronically: December 31, 2008
MathSciNet review: 2485424
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an explicit parametrization of stationary discs glued to some Levi non-degenerate hypersurfaces. These discs form a family which is invariant under the action of biholomorphisms. We use this parametrization to construct a local circular representation of these hypersurfaces. As a corollary, we get the uniqueness of biholomorphisms with given 1-jet at some convenient point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32A10, 32V40

Retrieve articles in all journals with MSC (2000): 32A10, 32V40


Additional Information

Léa Blanc-Centi
Affiliation: L.A.T.P., C.M.I., Universites de Marseille, 39 rue Joliot-Curie, 13453 Marseille Cedex 13, France
Address at time of publication: U.M.P.A., E.N.S. Lyon, 46 allée d’Italie, 69364 Lyon Cedex 07, France
Email: lea@cmi.univ-mrs.fr, lea.blanc-centi@umpa.ens-lyon.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04737-5
PII: S 0002-9947(08)04737-5
Keywords: Analytic discs, Riemann maps
Received by editor(s): February 8, 2007
Received by editor(s) in revised form: July 23, 2007
Published electronically: December 31, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.